Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Sufficient conditions in the problem of the calculus of variations in $ n$-space in parametric form and under general end conditions


Author: Sumner Byron Myers
Journal: Trans. Amer. Math. Soc. 35 (1933), 746-760
MSC: Primary 49K15; Secondary 58E30
MathSciNet review: 1501715
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49K15, 58E30

Retrieve articles in all journals with MSC: 49K15, 58E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1933-1501715-7
PII: S 0002-9947(1933)1501715-7
Article copyright: © Copyright 1933 American Mathematical Society